# SDR USAA980069

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Part time: 42,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A CHECK VISUAL INSPECTION, FOUND A 217 INCH CORROSION ON FLOORBEAM UPPER CHORD FROM LBL 62 TO RBL 62 STATION 345.  INSTALLED T-CAP PER REPAIR DOCUMENT SRM 53-00-51.  (M)
